thumbnail

Skeletochronological age estimates for the Red Hills salamander, Phaeognathus hubrichti

Journal of Herpetology

By:
, , and

Links

Abstract

Abstract not supplied at this time

Additional publication details

Publication type:
Article
Publication Subtype:
Journal Article
Title:
Skeletochronological age estimates for the Red Hills salamander, Phaeognathus hubrichti
Series title:
Journal of Herpetology
Volume:
30
Year Published:
1996
Language:
English
Publisher:
Society for the Study of Amphibians and Reptiles
Description:
4 p.
First page:
401
Last page:
404
Online Only (Y/N):
N
Additional Online Files (Y/N):
N